Alert archive / Maine / Gale Warnings in 2017

Gale Warning 15, NWS Caribou, ME

February 14, 2017

NWS Caribou, ME issued this gale warning at Feb 14, 2017, 12:47 AM EST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 14, 2017, 12:47 AM EST (05:47 UTC)
Expired
Feb 14, 2017, 4:00 AM EST
In force
3 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

556 
WHUS71 KCAR 140547
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1247 AM EST TUE FEB 14 2017

ANZ050-051-140900-
/O.CAN.KCAR.SR.W.0003.000000T0000Z-170214T0600Z/
/O.NEW.KCAR.GL.W.0015.170214T0547Z-170214T0900Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
1247 AM EST TUE FEB 14 2017

...GALE WARNING IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING.
THE STORM WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 10 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-140900-
/O.CAN.KCAR.GL.W.0014.000000T0000Z-170214T0900Z/
/O.NEW.KCAR.SC.Y.0019.170214T0547Z-170214T0900Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1247 AM EST TUE FEB 14 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST EARLY THIS
MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING.
THE GALE WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
1 follow-up statement
982 
WHUS71 KCAR 140854
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
354 AM EST TUE FEB 14 2017

ANZ050-051-141700-
/O.EXP.KCAR.GL.W.0015.000000T0000Z-170214T0900Z/
/O.EXB.KCAR.SC.Y.0019.170214T0900Z-170214T2100Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
354 AM EST TUE FEB 14 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...GALE WARNING WILL EXPIRE AT 4 AM EST EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON.

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 35 
  KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ052-141300-
/O.EXT.KCAR.SC.Y.0019.000000T0000Z-170214T1300Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
354 AM EST TUE FEB 14 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EST THIS
MORNING...

* WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Feb 14, 12:03 AM EST, 44 minutes earlier.

Area forecast discussion, Feb 14, 12:03 AM EST, 44 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1203 AM EST Tue Feb 14 2017

.SYNOPSIS...
Intense low pressure will exit southeast of Nova Scotia
overnight. Weak high pressure will build over the area on
Tuesday. Low pressure will approach from central Canada on
Wednesday and redevelop over the Gulf of Maine Wednesday night.
&&

.NEAR TERM /THROUGH TUESDAY/...
Update...
The intense low which brought blizzard conditions and heavy snow
to portions of the region today is currently exiting southeast of
Nova Scotia. The remaining snow is dissipating across mostly eastern
portions of the forecast area with any additional accumulations
around an inch or less. Have cancelled the Winter Weather
Advisories across northwest Aroostook and northern Somerset
counties. Gusty winds will persist through the early morning
hours with gusts up to 40 mph Bangor and Downeast, with gusts up
to 35 mph across the remainder of the forecast area. These winds
are still producing significant blowing and drifting snow along
with occasional whiteout conditions. Reports also indicate that
road conditions are still hazardous across portions of the region
where significant snow fell today and blowing and drifting snow
along with occasional whiteout conditions persist. Based on these
reports, will keep all Blizzard Warnings and Winter Storm Warnings
in place with this update. Winds will decrease overnight. High
pressure will begin to build across the region late tonight.
Overnight low temperatures will generally range from 5 to around
10 north, to the mid teens Bangor and interior Downeast with upper
teens to around 20 along the Downeast coast. Have also updated to
adjust for current conditions along with overnight temperatures.

Previous Discussion...
***Intense Storm continues into the evening***

Snow, winds and drifts causing major concerns across the CWA
especially across the central and downeast areas. Some areas were
closing in on 3 ft of accumulation in portions of SE Aroostook
County and the Central Highlands. Across downeast areas, 15-20
inches reported. Strong llvl convergence and deformation in the
band that dropped up to 3 inches/hr earlier has shifted s per the
latest radar loop. This band was setting up across interior
Downeast Maine and will add to the totals. Across northern Maine,
less snowfall w/some sporadic banding occurring. Winds gusting to
over 40 mph across the downeast region to close to  50 mph on the
coast has led to Blizzard conditions. The intense low will
continue to pull away from the region this evening as it moves s
of Nova Scotia. The latest run of the NAM12 and HRRR matching up
well w/this current conditions and showing things winding down
later this evening. Decided to keep headlines where they are for
now based on the ongoing impacts. Extremely Hazardous or even
Dangerous travel expected into the evening. Blowing snow will be
the issue overnight for all sites. As the low pulls away tonight,
temps will fall back as caa moves back into the region. Gradual
clearing will take place overnight from sw to ne. Readings will
back into the single numbers across the northern 1/2 of the CWA
while central and downeast areas will see low to mid teens.

Tuesday will be a more tranquil day w/high pres briefly ridging
across the region. Temps will moderate into the mid and upper 20s
w/a good deal of sunshine expected.
&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
Our focus going into the mid-week period will be on a new storm
system diving in from Central Canada. Weak high pressure will be
over our region Tuesday evening as a large clipper type storm system
slides into the Great Lakes. The low will track into the eastern
Lakes Wednesday as jet energy rounding the bottom of a trough
nearing the east coast redevelops secondary low pressure east of New
England. Snow will spread across our area Wednesday as the new low
takes shape off the coast. The snow will continue Wednesday night.
Latest forecast guidance is suggesting a moderate snowfall across the
area with amounts from around 5 inches over the far north to 10
inches Downeast. Low pressure is expected to turn northeastward
crossing Nova Scotia Wednesday night and lifting across the
Maritimes on Thursday. Snow will gradually taper off on Thursday
with gusty northwest winds producing some blowing and drifting.
&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
Low pressure will continue to lift northeast and away through the
Maritimes Thursday night through Friday. Skies will remain mostly
cloudy across the north but partially clear Downeast. High pressure
ridging across the area will then bring clearing Friday night
followed by a sunny to partly cloudy day on Saturday. Sunday should
remain dry with a mostly sunny sky Downeast and some increasing
clouds over the north. Some snow showers may brush northern areas
late in the day or Sunday night as a weak low tracks north of the
area.
&&

.AVIATION /05Z TUESDAY THROUGH SATURDAY/...
NEAR TERM: Occasional MVFR/IFR conditions are expected across the
region into the early morning hours, improving to VFR/MVFR levels
overnight. Blowing and drifting snow will remain a concern into
the early morning hours. Wind gusts up to 40 mph are still
possible Downeast through the early morning hours, with gusts up
to 35 mph across the remainder of the region. Winds will decrease
overnight. VFR conditions are expected across the region Tuesday.

SHORT TERM: VFR conditions Tuesday night will lower to MVFR
late Tuesday night then IFR in snow Wednesday morning. IFR
conditions in snow are expected Wednesday into Wednesday night.
IFR conditions will continue through Thursday, possibly improving
to MVFR Downeast late in the day. Conditions will improve to VFR
Downeast Thursday night and become MVFR over the north. MVFR
conditions across the north and VFR conditions Downeast are
expected on Friday.
&&

.MARINE...
NEAR TERM: Have transitioned the Storm Warning to a Gale Warning
for the intracoastal waters with this update. A Storm Warning
remains in effect into the early morning hours for the remainder
of the waters, with gale conditions expected later tonight into
early Tuesday. Small craft advisory conditions are expected later
Tuesday. Visibilities will be reduced in snow into the early
morning hours.

SHORT TERM: Winds will be light Tuesday night. Winds will
increase out of the southeast ahead of low pressure on Wednesday
and a gale warning may be needed late Wednesday into Wednesday
night as low pressure approaches and redevelops off the coast. An
SCA, or possibly a gale for the offshore waters, will be needed
Thursday into Thursday nights in northwesterly winds as low
pressure lifts northeast into the Maritimes.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning until 5 AM EST Tuesday for MEZ002-004>006-
     010-011-031-032.
     Blizzard Warning until 5 AM EST Tuesday for MEZ015>017-029-030.
MARINE...Gale Warning until 4 AM EST Tuesday for ANZ052.
     Storm Warning until 1 AM EST Tuesday for ANZ050-051.

&&

Near Term...Norcross/Hewitt
Short Term...Bloomer
Long Term...Bloomer
Aviation...Norcross/Bloomer
Marine...Norcross/Bloomer
Hazardous weather outlook, Feb 13, 11:24 PM EST, 1 hour 23 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
1124 PM EST Mon Feb 13 2017

MEZ015>017-029-030-141200-
Southern Penobscot-Interior Hancock-Central Washington-
Coastal Hancock-Coastal Washington-
1124 PM EST Mon Feb 13 2017

...BLIZZARD WARNING IN EFFECT UNTIL 5 AM EST TUESDAY...

This Hazardous Weather Outlook is for Coastal DownEast Maine and
Interior DownEast Maine.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Blizzard Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Another storm system may bring a significant snowfall to the area
late Wednesday into Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ001-003-141200-
Northwest Aroostook-Northern Somerset-
1124 PM EST Mon Feb 13 2017

This Hazardous Weather Outlook is for Far Northern Maine and West
Central Maine.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Another storm system may bring a significant snowfall to the area
late Wednesday into Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ002-004>006-010-011-031-032-141200-
Northeast Aroostook-Northern Piscataquis-Northern Penobscot-
Southeast Aroostook-Central Piscataquis-Central Penobscot-
Southern Piscataquis-Northern Washington-
1124 PM EST Mon Feb 13 2017

...WINTER STORM WARNING IN EFFECT UNTIL 5 AM EST TUESDAY...

This Hazardous Weather Outlook is for East Central Maine...Eastern
Maine...Far Northern Maine...North Central Maine and Northern Maine.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Another storm system may bring a significant snowfall to the area
late Wednesday into Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ052-141200-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1124 PM EST Mon Feb 13 2017

...GALE WARNING IN EFFECT UNTIL 4 AM EST TUESDAY...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Low pressure may bring Gales to the waters late Wednesday into
Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050-051-141200-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
1124 PM EST Mon Feb 13 2017

...STORM WARNING IN EFFECT UNTIL 1 AM EST TUESDAY...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Low pressure may bring Gales to the waters late Wednesday into
Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

Norcross

In the hours before

Local storm report, Feb 13, 6:59 PM EST, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
659 PM EST MON FEB 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     SNOW             1 NW ROBBINSTON         45.09N  67.12W
02/13/2017  M27.8 INCH       WASHINGTON         ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1700787

RICHN
Local storm report, Feb 13, 7:43 PM EST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
743 PM EST MON FEB 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     SNOW             BANGOR INTERNATIONAL AI 44.80N  68.82W
02/13/2017  M24.1 INCH       PENOBSCOT          ME   ASOS

            12 HOUR SNOWFALL.

0740 PM     SNOW             SOUTH AMITY             45.93N  67.85W
02/13/2017  M17.0 INCH       AROOSTOOK          ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1700788
EVENT NUMBER CAR1700789

RICHN
Local storm report, Feb 13, 9:49 PM EST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
949 PM EST MON FEB 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     SNOW             SHERMAN                 45.87N  68.42W
02/13/2017  E31.5 INCH       AROOSTOOK          ME   PUBLIC

0949 PM     SNOW             7 SSE SPRINGFIELD       45.31N  68.07W
02/13/2017  M24.5 INCH       PENOBSCOT          ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1700790
EVENT NUMBER CAR1700791

RICHN
Local storm report, Feb 13, 10:06 PM EST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1006 PM EST MON FEB 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     SNOW             3 N DEER ISLE           44.27N  68.67W
02/13/2017  E22.0 INCH       HANCOCK            ME   TRAINED SPOTTER

1005 PM     SNOW             1 SW VEAZIE             44.83N  68.72W
02/13/2017  M26.2 INCH       PENOBSCOT          ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1700792
EVENT NUMBER CAR1700793

RICHN
Local storm report, Feb 14, 12:01 AM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1201 AM EST TUE FEB 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     SNOW             SOUTHWEST HARBOR        44.28N  68.33W
02/13/2017  M18.0 INCH       HANCOCK            ME   PUBLIC

0642 PM     SNOW             LEVANT                  44.87N  68.94W
02/13/2017  M32.0 INCH       PENOBSCOT          ME   PUBLIC

1036 PM     SNOW             COLUMBIA                44.66N  67.78W
02/13/2017  M18.5 INCH       WASHINGTON         ME   TRAINED SPOTTER

1159 PM     SNOW             2 E SURRY               44.49N  68.46W
02/13/2017  M23.6 INCH       HANCOCK            ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1700794
EVENT NUMBER CAR1700795
EVENT NUMBER CAR1700796
EVENT NUMBER CAR1700797

PF
Local storm report, Feb 14, 12:22 AM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1222 AM EST TUE FEB 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     NON-TSTM WND GST BROOKLIN                44.27N  68.57W
02/13/2017  M59 MPH          HANCOCK            ME   TRAINED SPOTTER

1200 AM     SNOW             BANGOR - CWO            44.80N  68.81W
02/14/2017  M24.1 INCH       PENOBSCOT          ME   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

1203 AM     SNOW             SEBEC                   45.27N  69.12W
02/14/2017  M22.0 INCH       PISCATAQUIS        ME   TRAINED SPOTTER

1207 AM     SNOW             BROOKLIN                44.27N  68.57W
02/14/2017  M16.3 INCH       HANCOCK            ME   TRAINED SPOTTER

1220 AM     SNOW             3 SSW GLENBURN          44.87N  68.87W
02/14/2017  M24.5 INCH       PENOBSCOT          ME   TRAINED SPOTTER

1221 AM     SNOW             1 ESE LINNEUS           46.03N  67.93W
02/14/2017  M17.0 INCH       AROOSTOOK          ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1700798
EVENT NUMBER CAR1700799
EVENT NUMBER CAR1700800
EVENT NUMBER CAR1700801
EVENT NUMBER CAR1700802
EVENT NUMBER CAR1700803

PF

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 10:58 PM ESTGale WarningCAR109 min
Feb 14, 12:47 AM ESTSmall Craft AdvisoryCAR13 hr
Feb 14, 3:33 AM ESTWinter Storm WatchCARAroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington23 hr
Feb 14, 2:08 PM ESTGale WarningCAR58 hr
Feb 14, 2:08 PM ESTSmall Craft AdvisoryCAR4 days
Feb 14, 2:46 PM ESTWinter Storm WarningCARHancock, Penobscot, Piscataquis, Washington44 hr

Nearby

Gale Warnings in Maine, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.